Abrupt steroid withdrawal

Hi Keith,
Sorry to hear about your struggles, but glad to see you have been tapering down and soon you will hopefully feel much better.
In terms of whether you should taper the last few mgs slower, it all depends on your mental status and physiological state. Go with how your instincts. I know it’s tough, and I really applaud you for getting to the point you are at right now. It is why, while some feel the use of certain medications to help get off the final mgs would be counterintuitive, I disagree.
Every person is different in how they respond to medications. Based on whether you are taking other meds already, any physical ailments, substance abuse and what kind all takes a role in whether some of these should be used. Here is both prescribed and herbal type agents that for some is very effective in alleviating most of the psychological and physiological distress.
Gabapentin, has been used and for some been effective in alleviating anxiety, even on small dosages along with muscular and neurological type sensations. It has complex properties in terms of what exactly it does, but it seems to modulate GABA. Clonidine, a blood pressure medicine, could help for some with anxiety, hot flushes, hyperthermia type symptoms and sleep. Codeine with butalbital or Tylenol could be very useful if used for only a short amount of time as well. While some of these drugs many would say would be counterintuitive to take, I disagree as it always depends on individual needs, circumstances.
Aside from baclofen, Soma another muscle relaxant has very good sedative and anxiolytic effects.
There are also different herbs that I used as well when getting off benzodiazepines. While there are differing opinions on whether some of them should be used, for me it helped and in speaking with others, they have used it also when down to the last few mgs. Passionflower, Skullcap, Kava, Valerian has good synergy. Using it with chamomile tea(non-caffeine) is a good combination. I recommend extract, not pill form as the liquid form is more suitable under these circumstances.
I hope you are feeling better and if you feel you want to taper off more slowly instead of using other alternatives, than there is nothing wrong with that at all. Just thought I’d give some more alternatives as they have helped me when down to the last mgs.

Do not stop taking EMFLAZA, or change the amount you are taking, without first checking with your healthcare provider, as there may be a need for gradual dose reduction to decrease the risk of adrenal insufficiency and steroid “withdrawal syndrome”. Acute adrenal insufficiency can occur if corticosteroids are withdrawn abruptly, and can be fatal. A steroid “withdrawal syndrome,” seemingly unrelated to adrenocortical insufficiency, may also occur following abrupt discontinuance of corticosteroids. For patients already taking corticosteroids during times of stress, the dosage may need to be increased.

With prolonged intake, individuals may develop Cushing's syndrome , marked by changes in the redistribution of body fat (leading to buffalo hump, moon face, appearance of abdominal striae), high risk of infections, acne and other skin lesions, osteoporosis (and higher risk of pathological fractures), changes in blood lipid levels and diabetes. Cushing's syndrome generally marks the onset of full-blown physical glucocorticoid dependence. If you are experiencing one or more symptoms of Cushing's syndrome, abrupt cessation may increase the risk of complications. A case study [2] suggested that people with tuberculosis, asthma and other pulmonary conditions can develop Cushing syndrome within 6 months with a dosage of 30 mg/day.

Abrupt steroid withdrawal

abrupt steroid withdrawal

Media:

abrupt steroid withdrawalabrupt steroid withdrawalabrupt steroid withdrawalabrupt steroid withdrawalabrupt steroid withdrawal

http://buy-steroids.org